# SDR 08FDEA02947

- Difficulty date: July 17, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310
- Aircraft serial: 254
- Aircraft time: 34,696 hours, 28,265 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: C20101610003
- Part serial: 188
- Condition: Malfunctioned
- Location: Mlg Brakes
- Part time: 2,724 hours, 1,675 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NORMAL BEFORE T/O CHCK LIST, CLEARED FOR T/O RWY 77C  DFW PASSING 40 KIAS GOT RED ECAM PARKING BRAKE SET.  ABORTED T/O. PARKING BRAKE HANDLE CHECKED STOWED, BUT MOVED FURTHER DOWN 1/8 INCH  /- NO DRAGGING BRAKI  NG FELT ON INITIAL ROLL . HOWEVER CLEAR OF RWY BRAKES 4/7/8 WENT UP TO 330 (NR 3 STAYED AT 65) BRAKES 1/2/  5/6 UP TO <100.   RR'D BRAKE SYSTEM CONTROL UNIT  PER AMM 32-42-72-4.    PREMATURE REMOVAL/INSTALLATION  OFF MFG C20101610-003.
